ADHD-Life


I stop the testing of Strattera
August 17, 2006, 12:51 pm
Filed under: Blogroll, Testing Strattera

Withdrawal effects daily Strattera testing

This terrible!

It’s not good, I feel really bad.

When I had decided to stop with Strattera, because of the bad side effects.
The nurse told me to go down to 40 mg ( was 80 mg a day) and then stop a week efter.

But when I came home I read the little papper that comes along with the medicine.
There it sad that you did not have to tap down.
You can just stop directly, without a problem.

So why would I take it slow if they write that you can just stop?

So I did, first I felt ok.
Then I started days later to get out of balans and dizzy and slowly also more heavy, I mean real heavy.
When I checked it out on internet I found out that you should not stop suddenly!
Not even if you parents say so.

So now I’m sitting here,feeling terrible, very tired, but no sleep.
Heavy, dizzy and crazy.
Why did I even start testing this product?

Advertisements

Leave a Comment so far
Leave a comment



Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: